2D Navier-Stokes equation in Besov spaces of negative order

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalNonlinear analysis-Theory methods & applications
DatePublished - 1 Jun 2009
Issue number11
Number of pages15
Pages (from-to)3902-3916
Original languageEnglish


The Navier-Stokes equation in the bidimensional torus is considered, with initial velocity in the Besov spaces B-pr(-s+2-2/r) and forcing term in L-r (0, T; B-pq(-s)) for suitable indices s, r, p, q, Results of local existence and uniqueness are proven in the case -1 < -s + 2 - 2/r < 0 and of global existence in the case -1/2 < -s + 2 - 2/r < 0. (C) 2008 Elsevier Ltd. All rights reserved.

    Research areas

  • Navier-Stokes equations, Weak solutions, Existence uniqueness and regularity theory, FLUIDS, EULER, FLOWS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations